# SDR AT9900230

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 59133141
- Condition: Corroded
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE AFT FUSELAGE TOP CONTROL CABLE PULLEY BRACKET CORRODED AT THE ATTACHMENT POINT AT BS 1143.  REMOVED AND REPLACED TOP CONTROL CABLE PULLEY BRACKET IAW DC9 SRM 51-10-3, MM 27-20, AND OHM 27-00.
